American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11J13) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Lei Yang. Equidistribution of expanding curves in homogeneous spaces and Diophantine approximation on square matrices. Proc. Amer. Math. Soc. 144 (2016) 5291-5308.
Abstract, references, and article information   
View Article: PDF

[2] Thái Hoàng Lê and Jeffrey D. Vaaler. Multiplicatively badly approximable matrices in fields of power series. Proc. Amer. Math. Soc. 143 (2015) 3791-3800. MR 3359571.
Abstract, references, and article information   
View Article: PDF

[3] Victor Beresnevich and Sanju Velani. A note on three problems in metric Diophantine approximation. Contemporary Mathematics 631 (2015) 211-229.
Book volume table of contents   
View Article: PDF

[4] Yann Bugeaud. On simultaneous uniform approximation to a $p$-adic number and its square. Proc. Amer. Math. Soc. 138 (2010) 3821-3826. MR 2679605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Stéphane Fischler and Tanguy Rivoal. Irrationality exponent and rational approximations with prescribed growth. Proc. Amer. Math. Soc. 138 (2010) 799-808. MR 2566545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Tanguy Rivoal. Rational approximations for values of derivatives of the Gamma function. Trans. Amer. Math. Soc. 361 (2009) 6115-6149. MR 2529926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Akshay Venkatesh. The work of Einsiedler, Katok and Lindenstrauss on the Littlewood conjecture. Bull. Amer. Math. Soc. 45 (2008) 117-134. MR 2358379.
Abstract, references, and article information   
View Article: PDF

[8] Wolfgang M. Schmidt. Diophantine approximation by algebraic hypersurfaces and varieties. Trans. Amer. Math. Soc. 359 (2007) 2221-2241. MR 2276618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Victor Beresnevich, Detta Dickinson and Sanju Velani. Measure theoretic laws for lim sup sets. Memoirs of the AMS 179 (2006) MR 2184760.
Book volume table of contents   

[10] Chuanming Zong. What is known about unit cubes. Bull. Amer. Math. Soc. 42 (2005) 181-211. MR 2133310.
Abstract, references, and article information   
View Article: PDF

[11] Alexander Gorodnik. Oppenheim conjecture for pairs consisting of a linear form and a quadratic form. Trans. Amer. Math. Soc. 356 (2004) 4447-4463. MR 2067128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. Nair and S. L. Velani. Glasner sets and polynomials in primes. Proc. Amer. Math. Soc. 126 (1998) 2835-2840. MR 1452815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] T. W. Cusick. Zaremba's conjecture and sums of the divisor function . Math. Comp. 61 (1993) 171-176. MR 1189517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Wolfgang M. Schmidt. Vojta's refinement of the subspace theorem . Trans. Amer. Math. Soc. 340 (1993) 705-731. MR 1152325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Helaman Ferguson. A short proof of the existence of vector Euclidean algorithms . Proc. Amer. Math. Soc. 97 (1986) 8-10. MR 831375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia